Best approximation of the differentiation operator in the space L-2 on the semiaxis

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)65-81
Number of pages17
JournalJournal of Approximation Theory
Volume187
DOIs
Publication statusPublished - Nov 2014

Keywords

  • Stechkin's problem
  • Optimal recovery
  • Differentiation operator
  • Semiaxis
  • INEQUALITIES

ASJC Scopus subject areas

  • Applied Mathematics
  • Mathematics(all)
  • Numerical Analysis
  • Analysis

Cite this